I’m 22-years-old and have been on Finasteride for a little over a year. I had my hair properly examined 4 months ago, and the doctor confirmed that Finasteride has increased my hair density significantly.
I just noticed little black hairs on my hairline. I’m wondering what they are? I don’t believe I had these hairs when I started treatment. Could these be miniaturized hairs that may eventually turn into terminal hairs? They seem a little dark to be vellus?
P.S. You’re welcome to use these pictures on your blog.
Click the photos to enlarge:
Finasteride 1mg doesn’t usually regrow the frontal hairline or vellus hairs. With that said, everyone has vellus hairs at the hairline, so perhaps you are just noticing them for the first time as you are paying more attention to it. The only real way to tell is if you have a BEFORE photo of the same are. If your doctor does bulk measurements on your hair, it would determine if there is a reduction of hair mass, usually caused by genetic balding.